I have an ongoing rash outside of my vagina and anal area. It has been on and off for over a month now. Treatments have included creams, monistat, baby powder, corn starch, coritzone, triamcinolone, Preperation H, etc.
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the rash that you describe in vaginal and anal area without examining you. If the ongoing treatment has not helped in resolving the symptoms or if the symptoms are recurrent, you should consider visiting a dermatologist for thorough evaluation and further tests to identify the underlying cause (especially rule out STD and skin conditions). Get started on appropriate treatment measures (based on evaluation resulst) to help you control the symptoms. Consider being in regular monitoring and follow-up with your treating doctor/dermatologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation. Keep area clean and dry. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent re-infection, and avoid intercourse while being on treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.